I am on Zoloft 50 mg since 6 months now, a month ago, I started to feel general fatigue and tiredness, now it is extreme, I feel tired after reading one page, and though, I keep laying down all day long, that affected my productivity and ability to study, totally.
Hello Adonees. I suggest you tell/see your doctor. Your dose is low for Zoloft and you should not be feeling this tired. Extreme fatique is a adverse effect to taking the drug. Regards and be well, pledge
I would think that your dose could be increased, that's for sure. Depression causes decrease in energy and drive. If you can't see a dr readily you've got a real problem. How are you getting the zoloft? The dosing on zoloft is 50-200mg/day. If you try an increase I would just go up 50 mg at a time until you're used to the increased dose and see how that works. Before you moved, were you seen by a doctor to be sure you didn't have a physical problem causing the exhaustion?
14 Jul 2012
Hello Adonees. I am answering your last question/statement here, I cannot add it to the one where I answered joey's question. There is a difference in between my answer to joey and yours. Simply you are having a physical reaction. That is why I suggested you seek a doctors opinion. (did not mention a therapist) The question asked by joey was not in the same theme as yours. Two complete different issues. Best of wishes and do have a great weekend, pledge
17 Jul 2012
I have the same reaction to my Zoloft. But it is seemingly starting to work for me so I stay on it. I eat more nuts and fruit for energy, make sure to work out in the morning and do not lay down in the day or sleep in. When you sleep in here and there or nap often or after 3 you disturb your sleep cycle and end up much more tired yet and for me, depressed.
28 Dec 2016
The problem is probably adrenals. Not depression. Adrenals cause severe fatique. Antidepressants hurt adrenal problems. Look up symptoms of adrenal insufficiency. Thyroid? If you have thyroid problems you have to have meds for t4 not just t3. I'm figuring out after 8 yrs of in and out of mental hospitals. It's my adrenals making me so depressed.
10 Oct 2017
I feel the same way I started with 25 mg a month ago and it wasn’t working so my doctor increased it to 50 mg. I and so tiered and weak during the day. I fall asleep at 9:30 or 10. But I feel so exhausted and tired the next day. I have two kids I need to care for I can’t afford to be sleeping during the day.any advice?
11 Oct 2017
You have gotten some good advice here. The said that helped me the most is question who you are getting advice from. See your doctor and get advice based on questions that have been researched on the net. I have a problem with sleep deprivation and deal with it by going to bed earlier because I wake at 4:30 AM not matter what time I go to bed. doctors cannot tell me why this is but now that I have clarified the issue I have gain a comfort level in my ability to deal with it. Hope this helps.
10 Nov 2018
Hi there! This is a normal side effect of the antidepressant. Try and build your activity up during the day when you can. I know laying down sounds delightful, but if you can overcome that, you'll probably feel better! I would also ask your doctor to see what he/she thinks. Antidepressants slow your nervous system down, so one isn't sensitive to everything. It can make you sleepy and not want to do anything. Once your blood levels adjust, which usually takes a good 30 days, your body will feel better and you have your energy level back. Hang in there and keep us posted!
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.